Marta Eugenia Garcia-Huidobro Campos

Doctor en Ciencias Exactas, Pontificia Universidad Católica de Chile, Chile, 1988..
Profesor Titular. Departamento de Matemática.
Oficina 208.
Teléfono 23544879.
mgarcia@mat.puc.cl
http://www.mat.puc.cl/~aecuadif/marta.html

Áreas de Investigación

Ecuaciones Diferenciales 

Publicaciones Seleccionadas

Cortázar, C., García-Huidobro, M., Herreros, P. 2015. Multiplicity Results for Sign Changing Bound State Solutions of a Semilinear Equation. Journal of Differential Equations, 259(12):7108-7134.
Cortázar, C., García-Huidobro, M., Herreros, P. 2015. On The Uniqueness of The Limit for An Asymptotically Autonomous Semilinear Equation on Rn. Communications in Partial Differential Equations, 40(7):1218-1240.
Bidaut-Veron, M., García-Huidobro, M., Veron, L. 2015. Boundary Singularities of Positive Solutions of Quasilinear Hamilton-Jacobi Equations. Calculus of Variations and Partial Differential Equations, 54(4):3471-3515.
Bidaut-Veron, M., García-Huidobro, M., Veron, L. 2014. Local and Global Properties of Solutions of Quasilinear Hamilton-Jacobi Equations. Journal of Functional Analysis, 267(9):3294-3331.
Cortázar, C., García-Huidobro, M., Yarur, C. 2013. On The Existence of Sign Changing Bound State Solutions of a Quasilinear Equation.. Journal Differential Equations, 254(6):2603-2625.
Cortázar, C., García-Huidobro, M., Yarur, C. 2011. On The Uniqueness of Sign Changing Bound State Solutions of a Semilinear Equation. Annales de L'institut Henri Poincaré (C) Analyse Non Linéaire, 28(4):599-621.